RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 1, Pages 48–50 (Mi dan36261)  

FLUID MECHANICS

Stability of a plane ionizing shock wave

O. A. Sinkevich

Institute for High Temperatures, USSR Academy of Sciences, Moscow

Full text: PDF file (325 kB)

Document Type: Article
UDC: 533.6.011.72
Presented: V. A. Kirillin
Received: 17.11.1970

Citation: O. A. Sinkevich, “Stability of a plane ionizing shock wave”, Dokl. Akad. Nauk SSSR, 199:1 (1971), 48–50

Citation in format AMSBIB
\Bibitem{Sin71}
\by O.~A.~Sinkevich
\paper Stability of a plane ionizing shock wave
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 1
\pages 48--50
\mathnet{http://mi.mathnet.ru/dan36261}


Linking options:
  • http://mi.mathnet.ru/eng/dan36261
  • http://mi.mathnet.ru/eng/dan/v199/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019